Compare to Children's Zyrtec® active ingredient case size = 24 units GoodSense® Children's All Day Allergy Cetirizine Hydrochloride Oral Solution, 1 mg/mL, 24-Hr, Grape Flavor, Dye Free, Sugar Free, 4 fl oz /each count, (24 units per case) About the product ACTIVE INGREDIENT: Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec®. CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love. INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes. ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms. Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help.
Write Your Own Review